Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Kansas City, MO

May 2, 20187 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 2, 2018, 9:57 PM CDT for 7 counties in Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2018, 9:57 PM CDT (02:57 UTC)
Expired
May 2, 2018, 11:00 PM CDT
In force
63 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Bates County, MO, Carroll County, MO, Cass County, MO, Henry County, MO, Johnson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS53 KEAX 030257
SVREAX
MOC013-033-037-083-101-107-177-030400-
/O.NEW.KEAX.SV.W.0022.180503T0257Z-180503T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
957 PM CDT WED MAY 2 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Eastern Cass County in west central Missouri...
  Henry County in west central Missouri...
  Bates County in west central Missouri...
  Southeastern Ray County in west central Missouri...
  Southwestern Carroll County in north central Missouri...
  Lafayette County in west central Missouri...
  Johnson County in west central Missouri...

* Until 1100 PM CDT.

* At 956 PM CDT, severe thunderstorms were located along a line
  extending from near Orrick to near Odessa to near Kingsville to
  near Garden City to 8 miles southwest of Creighton to near Rich
  Hill, moving east at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Warrensburg, Clinton, Oak Grove, Richmond, Odessa, Higginsville,
  Lexington, Butler, Carrollton, Windsor, Knob Noster, Concordia,
  Holden, Adrian, Garden City, Rich Hill, Whiteman Air Force Base,
  Archie, Waverly and Wellington.

This includes Interstate 70 in Missouri between mile markers 29 and
62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 AM CDT for central, north
central and west central Missouri.

LAT...LON 3805 9425 3806 9453 3837 9437 3849 9436
      3875 9414 3928 9410 3944 9347 3821 9352
      3821 9405 3803 9406 3806 9413 3803 9423
TIME...MOT...LOC 0256Z 256DEG 36KT 3922 9404 3900 9402 3878 9405 3852
9423 3840 9417 3806 9436

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CDB
2 follow-up statements
241 
WWUS53 KEAX 030321
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1021 PM CDT WED MAY 2 2018

MOC037-030330-
/O.CAN.KEAX.SV.W.0022.000000T0000Z-180503T0400Z/
Cass MO-
1021 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for central, north
central and west central Missouri.

LAT...LON 3806 9440 3833 9415 3845 9412 3845 9407
      3857 9407 3934 9389 3944 9347 3821 9352
      3821 9405 3803 9406 3806 9413 3803 9423
TIME...MOT...LOC 0320Z 256DEG 36KT 3928 9374 3906 9372 3884 9375 3858
9394 3846 9388 3812 9407

$$

MOC013-033-083-101-107-177-030400-
/O.CON.KEAX.SV.W.0022.000000T0000Z-180503T0400Z/
Henry MO-Bates MO-Ray MO-Carroll MO-Lafayette MO-Johnson MO-
1021 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HENRY...EASTERN BATES...SOUTHEASTERN RAY...SOUTHWESTERN
CARROLL...LAFAYETTE AND JOHNSON COUNTIES...

At 1020 PM CDT, severe thunderstorms were located along a line
extending from near Norborne to Higginsville to near Warrensburg to
near Chilhowee to 6 miles east of Urich to near Appleton City, moving
east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Warrensburg, Clinton, Odessa, Higginsville, Lexington, Carrollton,
Windsor, Knob Noster, Concordia, Holden, Rich Hill, Whiteman Air
Force Base, Waverly, Norborne, Hardin, Leeton, Urich, Calhoun,
Deepwater and Corder.

This includes Interstate 70 in Missouri between mile markers 37 and
62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 AM CDT for central, north
central and west central Missouri.

LAT...LON 3806 9440 3833 9415 3845 9412 3845 9407
      3857 9407 3934 9389 3944 9347 3821 9352
      3821 9405 3803 9406 3806 9413 3803 9423
TIME...MOT...LOC 0320Z 256DEG 36KT 3928 9374 3906 9372 3884 9375 3858
9394 3846 9388 3812 9407

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

CDB
707 
WWUS53 KEAX 030343
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1043 PM CDT WED MAY 2 2018

MOC013-177-030353-
/O.CAN.KEAX.SV.W.0022.000000T0000Z-180503T0400Z/
Bates MO-Ray MO-
1043 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BATES AND SOUTHEASTERN
RAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for central, north
central and west central Missouri.

LAT...LON 3821 9406 3857 9392 3939 9369 3944 9347
      3821 9352
TIME...MOT...LOC 0343Z 265DEG 34KT 3924 9349 3902 9347 3880 9350 3854
9369 3842 9363 3808 9382

$$

MOC033-083-101-107-030400-
/O.CON.KEAX.SV.W.0022.000000T0000Z-180503T0400Z/
Henry MO-Carroll MO-Lafayette MO-Johnson MO-
1043 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HENRY...SOUTHWESTERN CARROLL...EASTERN LAFAYETTE AND JOHNSON
COUNTIES...

At 1043 PM CDT, severe thunderstorms were located along a line
extending from near Waverly to near Sweet Springs to near Knob Noster
to near Leeton to near Calhoun to 6 miles southwest of Lowry City,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warrensburg, Clinton, Higginsville, Carrollton, Windsor, Knob Noster,
Concordia, Whiteman Air Force Base, Waverly, Norborne, Leeton,
Calhoun, Deepwater, Corder, Alma, Montrose, Chilhowee, Blackburn,
Whiteman Afb and Coal.

This includes Interstate 70 in Missouri between mile markers 46 and
62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 AM CDT for central, north
central and west central Missouri.

LAT...LON 3821 9406 3857 9392 3939 9369 3944 9347
      3821 9352
TIME...MOT...LOC 0343Z 265DEG 34KT 3924 9349 3902 9347 3880 9350 3854
9369 3842 9363 3808 9382

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:39 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, May 2, 6:39 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
639 PM CDT Wed May 2 2018

.Mesoscale Discussion...
Issued at 638 PM CDT WED MAY 2 2018

Tornado Watch 65 has been issued for the entire CWA and will
remain in effect until 1 AM. Regional radars showing two areas of
convection this evening, with the first across far northwest
Missouri right along the main cold front, with more organized
convection located upstream across north-central Kansas and
rapidly advancing east. As the Kansas activity moves in this evening,
strong damaging winds will be the primary threat due to a fair
amount of dry air aloft, however 0-3km bulk shear vector
orientation will take on a more orthogonal component this evening
which may allow for isolated spin-up tornadoes along the leading
flank as it moves into our area. The threat for strong damaging
winds will be maintained across all of north-central and central
Missouri later this evening as downdraft CAPE is pegged at almost
1200 J/kg per latest SPC meso page estimates. Available
instability will likely wane a tad this evening with loss of
daytime heating, however steep mid-level lapse rates associated
with an arriving EML plume will keep the atmosphere moderately
unstable until main complex moves through the region. After the
main severe threat moves east, models indicate the low-level jet
will increase overnight which may lead to a developing hydro
concern if it interacts with any lingering outflow boundaries.

&&

.Discussion...
Issued at 312 PM CDT WED MAY 2 2018

Continuing to watch storms develop along a southwest-to-northeast
oriented stationary boundary across KS, which will be the focus
for severe weather in our area within the next few hours. A
shortwave trough has been lifting northeast along the front,
enhancing lift, and helping to fuel convective initiation where
weak capping has prevented the boundary itself from firing. Storms
will continue to both develop and move northeastward through the
afternoon and evening, reaching northeast KS and northwest MO as
early as 5PM and areas further south through 8PM. A few isolated
echoes have developed a bit ahead of the trough in northwest MO
and southern IA, but may not fully root in the boundary layer due
to stronger capping, and less favorable low- and mid-level lapse
rates should prevent the rapid updraft intensification seen
farther to the southwest.

As these storms and the shortwave trough arrive this evening,
cooling from the trough should steepen lapse rates and increase
instability, and although some weak capping may linger especially
south of I-70, the lift from the shortwave trough and the robust
nature of the convection when it arrives should mitigate its
impacts. Storms have already begun to congeal into a complex, and
this will likely continue as updrafts merge and dry air aloft
promotes cold pool development, making the primary severe weather
threat straight-line winds. However, deep layer shear in the 40-50
kts range may promote embedded supercell structures, leading to a
hail and isolated tornado threat as well. 0-3 km shear vectors
will increase to between 30-35 kts and will also veer to the west
southwest during the evening, becoming favorable for mesovortices
with an east-northeast system propagation.

The complex will sweep through the region by midnight; however,
additional development is possible in its wake early Thursday as
the low- level jet transports moisture and elevated instability
northward. These storms will likely be elevated and their severe
threat limited to mainly hail, but flash flooding will also be a
concern as very efficient rain-makers move over already saturated
ground. Rainfall rates of up to 2" per hour are possible, and
while QPF has been raised, it likely does not capture the high-end
possibilities. A flash flood watch has been issued for portions
of the CWA, but may need to be expanded further north depending on
what falls this evening and where storms develop early Thursday
morning.

These storms may linger into mid-morning, and could leave behind
any number of outflow boundaries to influence storm development on
Thursday. Capping should help to limit development along any pre-
existing outflow boundaries during the afternoon, but they could
still be an influence during the evening when the main upper
trough moves into the region. The nearly stationary boundary will
begin to push southeast as a cold front when the upper trough
arrives, fueling another round of convection that will move
southeast through the CWA during the late afternoon and evening.
All severe hazards are possible with favorable deep layer shear
and plenty of instability, but the undercutting of cold air behind
the front may somewhat limit the tornado potential. However, any
storms that develop ahead of the front or ride along some sort of
existing outflow could have an enhanced tornado potential. Flash
flooding will again be a concern during this final round of
convection Thursday afternoon and evening, especially in areas
where flooding occurs early in the morning.

Once the system moves out Thursday evening, quieter conditions are
expected for the weekend.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 631 PM CDT WED MAY 2 2018

The main impacts will occur in the first 6 hours as a line of
strong to severe storms will push through the region. The front
edge of the line is expected to move in within the first hour or
two of the forecast period. Strong gusty winds are possible with
this line and a gust of 40kts has been added to the TAF, but could
be adjusted higher or lower as we get more observations upstream.
This line should only last about 2 hours for the really heavy
rain, decreased visibility to IFR, and winds greater than 35kts.
As this line pushes east an area of moderate rain will continue
for another 2-3 hours with some isolated lighting possible as
well. There could be a 1-2 hour period where winds will shift
directly from the east on the backside of this colder air. Winds
will start to pick up after sunrise and increase as the area warms
up in the afternoon. Another round of thunderstorms is possible
again in the afternoon as a cold front moves through. The timing
is still uncertain but anytime after 19-20z storms will start to
develop.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Thursday evening for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Thursday evening for MOZ020>022-
     028>030-037-038-043-044-053-054.

&&

Mesoscale...32
Discussion...Laflin
Aviation...Barham
Hazardous weather outlook, May 2, 7:35 AM CDT, 14 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
735 AM CDT Wed May 2 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031245-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
735 AM CDT Wed May 2 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe weather is expected this evening across the entire outlook
 area. Damaging winds, large hail, and a few tornadoes are all
 possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Severe weather is possible throughout the day on Thursday. Large
 hail is possible during the morning hours, and all severe weather
 hazards including damaging winds, large hail and a few tornadoes
 are possible in the late afternoon and evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 2, 9:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TORNADO          4 W BELTON              38.81N 94.61W
05/02/2018                   CASS               MO   TRAINED SPOTTER

            CONFIRMED TORNADO ON GROUND WEST OF BELTON

&&

CGITRO
Local storm report, May 2, 9:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     3 NE LA CYGNE           38.38N 94.71W
05/02/2018  E82 MPH          LINN               KS   TRAINED SPOTTER

&&

LAFLIN
Local storm report, May 2, 9:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     GRANDVIEW               38.89N 94.53W
05/02/2018                   JACKSON            MO   TRAINED SPOTTER

            SIGNS DOWN AND TREE DAMAGE AT THE MCDONALDS NEAR HARRY S
            TRUMAN ROAD

&&

LAFLIN
Local storm report, May 2, 9:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     3 N GRANDVIEW           38.93N 94.53W
05/02/2018  E0 MPH           JACKSON            MO   TRAINED SPOTTER

            60-70 MPH WINDS AT THE GRANDVIEW TRIANGLE

&&

CGITRO
Local storm report, May 2, 9:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     5 W GRANDVIEW           38.89N 94.63W
05/02/2018                   JOHNSON            KS   EMERGENCY MNGR

            POWER POLES SNAPPED 133RD AND MISSION IN LEAWOOD

&&

LAFLIN
Local storm report, May 2, 9:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     PLEASANT HILL           38.79N 94.27W
05/02/2018  E70 MPH          CASS               MO   NWS EMPLOYEE

            ESTIMATED 60 TO 70

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTTornado WarningEAXAtchison, Holt16 min
May 2, 7:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Buchanan, Holt, Nodaway, Platte48 min
May 2, 7:30 PM CDTTornado WarningEAXAtchison, Nodaway15 min
May 2, 8:04 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Gentry, Nodaway and 2 more41 min
May 2, 9:06 PM CDTTornado WarningEAXBates, Cass24 min
May 2, 9:09 PM CDTTornado WarningEAXCass, Jackson36 min
May 2, 9:22 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette38 min
May 2, 9:28 PM CDTTornado WarningEAXJackson, Lafayette32 min
May 2, 9:44 PM CDTTornado WarningEAXCarroll, Cass, Jackson, Johnson, Lafayette, Ray46 min
May 2, 9:49 PM CDTTornado WarningEAXBates, Cass, Henry, Johnson41 min
May 2, 10:22 PM CDTTornado WarningEAXJohnson, Lafayette, Pettis, Saline23 min
May 2, 10:39 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Henry, Johnson, Pettis, Saline66 min
May 2, 10:47 PM CDTSevere Thunderstorm WarningEAXMacon, Randolph28 min
May 2, 11:07 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan28 min
May 3, 4:09 PM CDTSpecial Weather StatementEAXAtchison21 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.